# SDR DALA2020092803189

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 54,010 hours, 28,066 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ATB/DE DECLARED EMERGENCY AND PERFORMED ATB DUE TO NUMBER 1 ENGINE FAILURE.  A/C RETURNED WITH OUT FURTHER INCIDENT.  MAINTENANCE FOUND DEBRIS IN THE TAILPIPE AND THE ENGINE WILL NOT TURN.   CORRECTIVE ACTION: FOUND LEFT ENGINE TURBINE AND TAIL CONE DAMAGE WITH METAL IN TAILPIPE.  NO FUSELAGE OR WING OR TAIL DAMAGE.  R/I ENGINE.
